Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Cremona involution in $S_3$ without a surface of invariant points


Authors: Virgil Snyder and Evelyn Carroll-Rusk
Journal: Bull. Amer. Math. Soc. 45 (1939), 141-144
DOI: https://doi.org/10.1090/S0002-9904-1939-06922-X
MathSciNet review: 1563928
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06922-X